# SDR SWIA2021090360639

- Difficulty date: April 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B FLAP UPPER EXTERNAL SKIN HAS NUMEROUS SMOKING RIVETS.   (C-CHECK RO 8/31/2021)REMOVED AND REPAIRED 56 SMOKING RIVETS ON L/H WING O/B FLAP UPPER EXTERNAL SKIN AS REQUIRED IAW REO 670-57-53-275 REV A DATED 2021-05-20.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
